# SDR SWAA950500

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Skin
- Condition: Cracked
- Location: Nr 3/4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 3 SLAT CRACKED AT T/E SKIN O/B OF ACTUATOR AND NR 4 SLAT CRACKED AT LOWER T/E SKIN, I/B OF ACTUATOR.  REPAIRED PER BOEING DRAWING 65C30133 AND BOEING STRUCTURAL REPAIR MANUAL.
